# SDR DL764080554

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 23,425 hours, 6,268 cycles
- Engine: Ge CF680C2*
- Engine time: 23,704 hours, 7,101 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Broken
- Location: Nr 2 Hpc
- Part time: 23,704 hours, 7,101 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AFTER START OF THE RIGHT ENGINE NOTICED TO HAVE N2 VIBS OF  5.0 AND CAN BE FELT.  UNUSUAL SOUND ALSO.  RETURNED TO GATE.  NO METAL IN TAIL PIPE.  CHIP DETECTORS CLEAN BUT ENG HAS RUMBLE SOUND WHEN RUNNING.  BOROSCOPE REVEALED 1ST HPC BLADE BROKEN OFF.  ENGINE CHANGE IN PROGRESS.
